# SDR IPXA2015062590538

- Difficulty date: June 13, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 21,383 hours, 14,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545796
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CABIN FLOOR PANEL 231XMF LOWER SURFACE DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9690-H.
